AN EXTENSION OF ZEEMAN NOTION OF STRUCTURAL STABILITY TO NON-INVERTIBLE MAPS
UNSPECIFIED. (1991) AN EXTENSION OF ZEEMAN NOTION OF STRUCTURAL STABILITY TO NON-INVERTIBLE MAPS. PHYSICA D, 52 (2-3). pp. 246-253. ISSN 0167-2789Full text not available from this repository.
Zeeman has proposed a new notion of structural stability for flows and diffeomorphisms, based on the invariant density functions for associated operators, which correspond to the probability distributions that one would observe in the presence of noise. He gave some examples of stable flows, but only linear examples of stable diffeomorphisms. This paper provides a class of stable non-linear diffeomorphisms of the circle, generalises his ideas to non-invertible maps, and shows the results of numerical computation of the invariant densities for some maps of the interval.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
Q Science > QC Physics
|Journal or Publication Title:||PHYSICA D|
|Publisher:||ELSEVIER SCIENCE BV|
|Official Date:||September 1991|
|Number of Pages:||8|
|Page Range:||pp. 246-253|
Actions (login required)